There is no Weight gain - unintentional reported by people who take Levofloxacin yet. We study 2,148 people who have side effects while taking Levofloxacin from FDA and social media. Find out below who they are, when they have Weight gain - unintentional and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Levofloxacin has active ingredients of levofloxacin. It is often used in pneumonia. (latest outcomes from Levofloxacin 5,470 users)
Weight gain - unintentional has been reported by people with weight decreased, breathing difficulty, weakness, insomnia, pneumonia (latest reports from 114,278 Weight gain - unintentional patients).
On Sep, 29, 2016
No report is found.
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
I have had iga nephropathy for 4 years and recently had a decrease in GFR fro a stable 35 for 2 years to 12 after taking levofloxacin for 4 days. It has only returned to 20 after 2 months. Has anyone else had this experience and doped it improve anymore with time? Thank you.
Im rachel. Aged 24 with 4 children. I am on olmetec 10mg from hypertension Been on olmetec now for roughly 5-7 months. Since then i have gained 10kg that i cant seem to get rid of. I was always one that had trouble gaining weight. Now trouble loosing it. Have increased exercise. ...
I just found this site, I have been on Humira for about a yr and the last couple months after switching from Epi pen to injection I have put on 20lbs, I know it not the difference of pen vs inj. my doctor keeps say no this drug does not cause weight gain, well I'm convinced after reading .
Hi, I've had 2 injections for my migraines and my 3rd shot is coming up. have any of you gain weight? I'm miserable with the migraines but at the same time, I'm depressed with the weight gain. not a win win at all
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.